# SDR A6WA201542332

- Difficulty date: January 16, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 31,303 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 601R31058355
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHANNEL ON LT MLG APRON STRUCTURE DAMAGED.  DENTED & TORN BETWEEN FS 529 & 533.
